Leannes, the patches are time released, so I wouldn't apply another one until it's time for your next dose. Too much Nicotine in your system can make you very sick. I've tried them myself, and couldn't use them because they made me so I'll. I'm trying the lozenges now. They have a 2nd or a 4mg dose. Whatever you do, please don't take Chantix. it is a very nasty, dangerous drug. It cause really bad dreams, paranoia, aggression, anxiety. It caused a really calm, gentle person to go into a terrible rage and attack someone like a lunatic. Good Luck with quitting smoking, I'm trying too also and it's so hard. NIK
I've also have had this problem in the past.I've taped it on before getting into shower,also taped baggie over patch.It doesnt seem to interfere with dosage of patch..I try to take my shower early in morning,before putting on patch.Also have used a piece of nicoret gum early on in the shower,if needed..But,doesnt seem like the shower effects the patch unless you really saturate it,have wore it at the beach with no problem.Have used to wipe area with alcohol before putting patch on to swim..Good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jan 2012 • 2 answers
Posted 30 Jun 2012 • 1 answer
Posted 29 Aug 2015 • 0 answers
Posted 1 Sep 2016 • 0 answers
Nicoderm CQ - If one stays on the patch beyond the 10 week program - what level would you recommend?
Posted 15 days ago • 0 answers